# SDR AALA20100630TUL02

- Difficulty date: June 30, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 63,308 hours, 32,910 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT BRACKET ON OUTBOARD SKIN AT RIB NUMBER 15 WORN.  REPLACED SLAT BRACKET AND NEW SKIN ON LEADING EDGE OUTBOARD PER ESO 80117
